Couldn't find what you looking for?

TRY OUR SEARCH!

Hi Everyone,
Well, my story to share would be that I am a 30 year old woman smack dab in the middle of college and working hard on my Mechanical Engineering degree. I acquired a boy friend in the last two years and things were going well for a long time.
Unfortunately, I had a pregnancy scare, I missed my period for two months, but all the tests came back negative. After this, my periods became extremely regular and occurred at the end/beginning of every month. My professors have a bad habbit of teaching for the bulk of the month, then giving us a major exam at the end or beginning of the month to cover what we've learned. While on the period, I had to study and take tests while bleeding heavily and cramping.
I decided I couldn't take this anymore, so I asked my doctor to be put on ANYTHING that would stop my periods. Thus, I began my first shot of Depo-Provera on July 28th.

Everything was great for the first 6 weeks or so, no bleeding and no cramping, free living and enjoying every uncareful moment with said boy friend. But, around September 8th, I began to lightly bleed. It wasn't heavy enough for a pad, and hardly even spotted a panty-liner. It didn't interrupt my sex-drive so I payed no mind to it. Unfortunately, I noticed myself getting distressed with Classes starting up and a sickening feeling of depression slamming into my otherwise happy life.

Well, two weeks later, the bleeding has gotten heavier, it's enough to fill a panty-liner, but no where near bleeding as before. What scares me is the CONSTANT bleeding. I still have my sex drive, but the blood disgusts me. It's October 8th, and the bleeding sometimes is heavy, where I will need a change, but the it will be very light sometimes where I will only hardly use the liner I have on.

I've made an appointment with my doctor for the 11that which I plan to address this issue. Although, the more I read, the more I gather I should wait for the second shot and possibly the third before I say 'screw it'. I love the idea of not having cramping on Test days, and enjoying what little free-time I have with my Electrical Engineering boy friend, but I've noticed I'm easily saddened, and I have completely lost the want to be nice to people, to smile, to be cheery.

should I actually wait and see if the second shot works for me as it does for other women? Should I be worried about how tired I feel all the time and the bleeding? I haven't put on any weight, I've actually dropped a few pounds, but the more I bleed, the more down I feel... I don't know what to think anymore.

Loading...

I've recently lost my virginity and I'm kind of worried because it's been 4 days since I lost my virginity and I'm still bleeding can someone please help me understand what it is ..? I'm scared
Reply

Loading...